Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 94, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 12, 2015, 12:05 AM CDT for Dimmit County, Texas. It took effect at Oct 12, 2015, 7:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2015, 12:05 AM CDT (05:05 UTC)
- In effect from
- Oct 12, 2015, 7:00 AM CDT
- Expired
- Oct 16, 2015, 9:06 AM CDT
- In force
- 4 days
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 25.24 ft at Oct 14, 2015, 2:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
672
WGUS44 KEWX 120505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT MON OCT 12 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-122305-
/O.NEW.KEWX.FL.W.0094.151012T1200Z-151014T0600Z/
/ASRT2.1.ER.151012T1200Z.151012T1800Z.151013T1800Z.NO/
1205 AM CDT MON OCT 12 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Nueces River Near Asherton.
* from this morning to late Tuesday night...or until the warning is cancelled.
* At 11:30 PM Sunday the stage was 16.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
20.4 feet by this afternoon.The river will fall below flood stage by tomorrow
early afternoon.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.2 feet on Dec 23
1991.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 16.9 Sun 11 PM 20.0 20.2 18.2 13.1 8.2
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$10 follow-up statements
313
WGUS84 KEWX 122049
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT MON OCT 12 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-131449-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151014T0400Z/
/ASRT2.1.ER.151012T1642Z.151013T0000Z.151013T1600Z.NO/
349 PM CDT MON OCT 12 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 3:30 PM Monday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by this evening due
to runoff from storms on Thursday night and Friday morning.
The river will fall below flood stage by noon on Tuesday.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 20.5 Mon 03 PM 20.4 18.4 15.1 9.4 7.2
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$251
WGUS84 KEWX 130115
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT MON OCT 12 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-131915-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151014T1630Z/
/ASRT2.1.ER.151012T1642Z.151013T1200Z.151014T0430Z.NO/
815 PM CDT MON OCT 12 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 7:30 PM Monday the stage was 21.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by tomorrow
morning. The river will fall below flood stage tomorrow late evening.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 21.1 Mon 07 PM 21.7 18.9 14.8 9.4 6.7
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$161
WGUS84 KEWX 131501
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 AM CDT TUE OCT 13 2015
...The flood warning continues for the following river in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-140901-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1307Z/
/ASRT2.1.ER.151012T1642Z.151014T0000Z.151015T0107Z.NO/
1001 AM CDT TUE OCT 13 2015
The flood warning continues for the Nueces River Near Asherton.
* At 9:30 AM Tuesday, the stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by Tuesday
evening. The river will fall below flood stage Wednesday night.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low
lying areas of the flood plain. Livestock should be moved from
vulnerable areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Asherton 18 20 22.8 Tue 9 AM 22.7 16.6 8.9 6.9 7.1
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$408
WGUS84 KEWX 131835
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
135 PM CDT TUE OCT 13 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-141235-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1307Z/
/ASRT2.1.ER.151012T1642Z.151014T0000Z.151015T0107Z.NO/
135 PM CDT TUE OCT 13 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 12:30 PM Tuesday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by Tuesday evening.
The river will fall below flood stage Wednesday evening.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
of the flood plain. Livestock should be moved from vulnerable areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Asherton 18 20 23.2 Tue 12 PM 22.7 16.6 8.9 6.9 7.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$098
WGUS44 KEWX 140115
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT TUE OCT 13 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-141915-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1508Z/
/ASRT2.2.ER.151012T1642Z.151014T0600Z.151015T0308Z.NO/
815 PM CDT TUE OCT 13 2015
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Nueces River Near Asherton.
* until Thursday morning...or until the warning is cancelled.
* At 7:30 PM Tuesday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late evening.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
of the flood plain. Livestock should be moved from vulnerable areas.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.5 feet on Jul 27
1992.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Asherton 18 20 24.0 Tue 07 PM 24.3 16.5 8.4 6.5 6.2
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$967
WGUS84 KEWX 141452
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT WED OCT 14 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-150852-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T0721Z/
/ASRT2.2.ER.151012T1642Z.151014T1800Z.151015T1921Z.NO/
952 AM CDT WED OCT 14 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 9:30 AM Wednesday the stage was 25.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.2 feet by this afternoon.
The river will fall below flood stage tomorrow early afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens
livestock and equipment in low areas of the flood plain. Secondary roads and
bridges flood and Farm to Market 190 is threatened.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Asherton 18 20 25.1 Wed 9 AM 22.8 12.4 8.3 7.0 6.4
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$412
WGUS84 KEWX 150106
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 PM CDT WED OCT 14 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-151906-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T0853Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151015T2053Z.NO/
806 PM CDT WED OCT 14 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 7:30 PM Wednesday the stage was 25.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow
afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens
livestock and equipment in low areas of the flood plain. Secondary roads and
bridges flood and Farm to Market 190 is threatened.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Asherton 18 20 25.1 Wed 07 PM 23.5 11.5 5.9 5.9 5.8
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$918
WGUS84 KEWX 151417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT THU OCT 15 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-160817-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T1424Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0224Z.NO/
917 AM CDT THU OCT 15 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 8:31 AM Thursday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
of the flood plain. Livestock should be moved from vulnerable areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Asherton 18 20 23.8 Thu 9 AM 15.7 6.9 5.0 4.0 3.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$458
WGUS84 KEWX 160121
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT THU OCT 15 2015
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-161921-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T1924Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0724Z.NO/
821 PM CDT THU OCT 15 2015
The flood warning continues for
the Nueces River Near Asherton.
* At 7:45 PM Thursday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by after
midnight tomorrow.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Asherton 18 20 21.5 Thu 08 PM 18.7 8.1 5.3 4.2 3.0
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$029
WGUS84 KEWX 161406
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT FRI OCT 16 2015
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-161436-
/O.CAN.KEWX.FL.W.0094.000000T0000Z-151016T1924Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0620Z.NO/
906 AM CDT FRI OCT 16 2015
The flood warning is cancelled for
the Nueces River Near Asherton.
* At 8:30 AM Friday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 9.8 feet by tomorrow morning. This
is the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Asherton 18 20 17.5 Fri 8 AM 9.8 8.0 7.5 7.6 7.3
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 11, 7:07 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Oct 11, 7:07 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 707 PM CDT SUN OCT 11 2015 .AVIATION... VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING AT ALL TERMINALS. THERE IS A CHANCE FOR IFR CIGS TO DEVELOP IN THE AUSTIN AND SAN ANTONIO AREAS...BUT AT THIS TIME THINK CLOUDS WILL STAY SCT. HAVE INCLUDED SCT006 GROUP. WILL HAVE TO SEE HOW THINGS DEVELOP LATER TONIGHT. NO LOW CLOUDS EXPECTED AT DRT. && .PREV DISCUSSION... /ISSUED 234 PM CDT SUN OCT 11 2015/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...UNSEASONABLY WARM CONDITIONS WILL CONTINUE ACROSS SOUTH-CENTRAL TEXAS THROUGH THE SHORT TERM. RIDGING ALOFT ACROSS SOUTH-CENTRAL THIS AFTERNOON WITH A PROGRESSIVE SHORT WAVE DIVING INTO THE NORTHERN PLAINS. THE SHORTWAVE WILL DEEPEN INTO A TROUGH ACROSS THE GREAT LAKES AND OHIO VALLEY MONDAY AND MONDAY NIGHT. AN ASSOCIATED COLD FRONT WILL DIVE SOUTH THROUGH THE PLAINS TONIGHT AND INTO NORTH-CENTRAL TEXAS TOMORROW AFTERNOON. A PRE-FRONTAL TROUGH REACHES THE HILL COUNTRY DURING THE AFTERNOON. SOUTHWEST/DOWNSLOPING WINDS AHEAD OF THE PRE-FRONTAL TROUGH WILL LEAD TO VERY WARM CONDITIONS FOR MID OCTOBER. HIGHS OUTSIDE OF THE HILL COUNTRY ARE FORECAST IN THE MID TO UPPER 90S...POSSIBLY AT OR WITHIN 1-3 DEGS OF RECORDS FOR THE DATE. RECORD HIGHS FOR THE 12TH ARE: SAT 99 IN 1991...ATT 98 IN 1991...AUS 97 IN 1991...AND DRT 97 IN 1979. MARGINAL FIRE WEATHER CONCERNS TOMORROW AFTERNOON...BUT SLIGHTLY HIGHER CONCERNS TUESDAY BEHIND THE FRONT. SEE FIRE WEATHER DISCUSSION BELOW. ACTUAL COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT... CLEARING EVERYWHERE BUT FAR SOUTHEAST AREAS BY TUESDAY MORNING. HAVE SIDED TOWARDS THE FASTER HI RES AND NAM12 SOLUTIONS FOR FRONTAL TIMING. MODELS CONTINUE TO BACK OFF ON QPF ALONG THE FRONT WITH MOISTURE VERY MARGINAL. REMOVED MENTION OF PRECIP ALONG AND WEST OF I-35...WITH ONLY A 10-20 POP EAST OF I-35. LONG TERM (TUESDAY THROUGH SUNDAY)...MUCH DRIER AIR FILTERS INTO THE AREA TUESDAY BEHIND THE FRONT. ANY REMAINING ISOLATED SHOWERS ACROSS THE SOUTHEAST CWA TUESDAY MORNING SHOULD PUSH SOUTH OF THE AREA BY AFTERNOON. VERY LOW DEW POINTS ARE FORECAST BY NAM12 COMPARED TO WEAKER GFS. BLEND OF SUPERBLEND AND NAM12 WAS TAKEN FOR WIND AND DEW POINTS DURING THE DAY ON TUESDAY. REFERENCE FIRE WEATHER DISCUSSION BELOW. "COOLER" TUESDAY...BUT HIGHS STILL AT OR ABOVE NORMAL. UPPER LEVEL PATTERN FOR THE REMAINDER OF THE WEEK WILL CONSIST OF A TROUGH TO THE NORTHEAST AND RIDGING NEAR AND WEST OF THE AREA. DESPITE EAST AND SOUTHEAST FLOW RESUMING...LOW PRECIPITABLE WATER AIRMASS WILL REMAIN OVER MOST OF THE REGION. SOME SLIGHTLY HIGHER MOISTURE MAY WORK BACK INTO FAR SOUTHWEST AREAS FRIDAY AND OVER THE WEEKEND. THE DRY AIR OVER THE REMAINDER OF THE AREA WILL LEAD TO COMFORTABLE MORNING LOWS AND WARM AFTERNOONS. A SLIGHT RE-ENFORCING SURGE OF HIGH PRESSURE FROM THE NORTHEAST OVER THE WEEKEND MAY LEAD TO EVEN COOLER MORNING LOWS. BETTER RAIN CHANCES POSSIBLY COMING DURING THE MIDDLE PORTIONS OF THE FOLLOWING WEEK. STAY TUNED. FIRE WEATHER...SOUTHWEST WINDS AHEAD OF A PRE-FRONTAL TROUGH MONDAY AFTERNOON WILL LEAD TO WARM AND DRY CONDITIONS. MINIMUM RH VALUES OF 25-35% ARE FORECAST ALONG AND WEST OF I-35 TO THE RIO GRANDE. A FEW WIND GUSTS AROUND 15 MPH POSSIBLE ALONG I-35 AND OVER THE NORTHERN HILL COUNTRY...LEADING TO MARGINAL FIRE WEATHER CONCERNS OVER DRY FUEL CONDITIONS. A MAINLY DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. MUCH DRIER AIR IS EXPECTED BEHIND THE FRONT. MINIMUM RELATIVE HUMIDITY VALUES TUESDAY ARE FORECAST TO DIP TO AROUND 15% ACROSS CENTRAL TEXAS AND THE NORTHERN HILL COUNTRY AND 20-25% ELSEWHERE. A FEW WIND GUSTS AROUND 15 MPH ARE POSSIBLE FROM THE MORNING THROUGH THE EARLY AFTERNOON...BEFORE GRADUALLY DIMINISHING... LEADING TO ELEVATED FIRE WEATHER CONCERNS GIVEN THE DRY FUELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 97 68 91 61 / 0 0 10 0 0 AUSTIN BERGSTROM INTL AIRPORT 69 96 65 90 57 / 0 0 10 0 0 NEW BRAUNFELS MUNI AIRPORT 70 97 69 91 61 / 0 0 10 - 0 BURNET MUNI AIRPORT 70 96 65 89 59 / 0 0 0 0 0 DEL RIO INTL AIRPORT 70 98 68 91 67 / 0 0 0 0 0 GEORGETOWN MUNI AIRPORT 71 97 64 89 57 / 0 0 10 0 0 HONDO MUNI AIRPORT 69 97 68 93 63 / 0 0 0 0 0 SAN MARCOS MUNI AIRPORT 70 96 68 90 60 / 0 0 10 0 0 LA GRANGE - FAYETTE REGIONAL 71 95 69 90 60 / 0 0 20 10 0 SAN ANTONIO INTL AIRPORT 72 96 70 92 64 / 0 0 10 - 0 STINSON MUNI AIRPORT 71 97 71 92 64 / 0 0 10 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 11, 2:51 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 251 PM CDT SUN OCT 11 2015 TXZ171>173-183>194-202>209-217>225-228-121000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 251 PM CDT SUN OCT 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY. MUCH DRIER AIR AND DRY VEGETATION ARE EXPECTED. MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 15 PERCENT ACROSS CENTRAL TEXAS AND THE NORTHERN HILL COUNTRY...WITH 20 TO 25 PERCENT ELSEWHERE. A FEW WIND GUSTS AROUND 15 MPH ARE POSSIBLE FROM THE MORNING THROUGH EARLY AFTERNOON...BEFORE GRADUALLY DIMINISHING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.